Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2020 | Journal Article | IST-REx-ID: 6358 | OA
E. A. Carlen and J. Maas, “Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems,” Journal of Statistical Physics, vol. 178, no. 2, pp. 319–378, 2020.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 72 | OA
P. Ferrari, P. Ghosal, and P. Nejjar, “Limit law of a second class particle in TASEP with non-random initial condition,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 55, no. 3, pp. 1203–1225, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 73 | OA
M. Erbar, J. Maas, and M. Wirth, “On the geometry of geodesics in discrete optimal transport,” Calculus of Variations and Partial Differential Equations, vol. 58, no. 1, 2019.
View | Files available | DOI | arXiv
 
2019 | Preprint | IST-REx-ID: 7550 | OA
L. Portinale and U. Stefanelli, “Penalization via global functionals of optimal-control problems for dissipative evolution.” 2019.
View | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028 | OA
M. Gerencser and M. Hairer, “A solution theory for quasilinear singular SPDEs,” Communications on Pure and Applied Mathematics, vol. 72, no. 9, pp. 1983–2005, 2019.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed